# SDR 00FDEA00060

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651841590
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01,1) ON UPPER PORTION OF HORIZONTAL L ANGLE AT BS 294.5, RBL 11 IN NLG W/W.  *S/D*  REMOVED AND REPLACED IAW FEDEX SRM 51-30-2 & FEDEX DRAWING 65-18415.
